MathSciNet Relay Station
MathSciNet bibliographic data
MR1307551 (96h:46090) 46L05 (46J10)
Molnár, Lajos The range of a ring homomorphism from a commutative $C\sp *$-algebra. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1789–1794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement